Hölder-continuity of solutions for some Schrödinger equations
Rendiconti del Seminario Matematico della Università di Padova, Volume 79 (1988), p. 173-183
@article{RSMUP_1988__79__173_0,
     author = {Di Fazio, Giuseppe},
     title = {H\"older-continuity of solutions for some Schr\"odinger equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {79},
     year = {1988},
     pages = {173-183},
     zbl = {0674.35017},
     mrnumber = {964029},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1988__79__173_0}
}
Di Fazio, Giuseppe. Hölder-continuity of solutions for some Schrödinger equations. Rendiconti del Seminario Matematico della Università di Padova, Volume 79 (1988) pp. 173-183. http://www.numdam.org/item/RSMUP_1988__79__173_0/

[A-S] M. Aizenman - B. Simon, Brownian motion and Harnack's inequality for Schrödinger operators, Comm. Pure and Appl. Math., 35 (1982), pp. 209-271. | MR 644024 | Zbl 0459.60069

[C-F-G] F. Chiarenza - E. Fabes - N. Garofalo, Harnack's inequality for Schrödinger operators and the continuity of solutions, Proc. A.M.S., 98 (1986), pp. 415-425. | MR 857933 | Zbl 0626.35022

[C-F-Z] M. Cranston - E. Fabes - Z. Zhao, Potential theory for the Schrödinger equation, Bull. A.M.S., 15 (1986), pp. 213-216. | MR 854557 | Zbl 0613.60068

[D-M] G. Dal Maso - U. Mosco, Wiener criteria and energy decay for relaxed Dirichlet problems, preprint.

[G-T] D. Gilbarg - N. Trudinger, Elliptic Partial Differential Equation of Second Order (2nd edition), Springer-Verlag (1983). | MR 737190 | Zbl 0562.35001

[L-S-W] W. Littman - G. Stampacchia - H.F. Weinberger, Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Sup. di Pisa, S. III, 17 (1963), pp. 45-79. | Numdam | MR 161019 | Zbl 0116.30302

[L-U] O.A. Ladizhenskaia - N. Uraltzeva, Linear and quasilinear elliptic equations, Academic Press (1968). | MR 244627 | Zbl 0164.13002

[P1] L.C. Piccinini, Proprietà di inclusione e interpolazione tra spazi di Morrey e loro generalizzazioni (Tesi di perfezionamento), Pisa (1969).

[P2] L.C. Piccinini, Inclusioni tra spazi di Morrey, Boll. U.M.I., 2 (1969), pp. 95-99. | MR 244759 | Zbl 0181.13403

[S] M. Schechter, Spectra of partial differential operators, North-Holland (1971). | MR 869254 | Zbl 0225.35001

[ST] G. Stampacchia, Équations elliptiques du second ordre à coefficients discontinus, Les Presses de l'Université de Montréal (1965). | MR 251373 | Zbl 0151.15501